# SDR CALA2023022400535

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 75,476 hours, 31,306 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5323151620002
- Condition: None
- Location: Str42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT L/H BETWEEN FR29-32 STRINGER 42L HAS CORROSION ARO UND FASTENERS AND SPLICE A3NB-53-3-6105 PER HAECO LCQ NON ROUTIN E 9292709/40709 GENERATED BY V919150 REMOVED AND REPLACED SPLICE IN FWD CARGO FR 29-32-STR 42LEFT IAW A320 SRM 51-72-11-911-001 PERRFORMED BY V052030
